# SDR TRBA20120522001

- Difficulty date: May 22, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR72
- Aircraft serial: 431
- Aircraft time: 31,067 hours, 34,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW FOUND THE RT EMERGENCY FLOOD LIGHT INOPERATIVE.  THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED OPS TEST ON THE EMERGENCY FLOOD LIGHT AND FOUND IT OK IAW JIC 33 50 00.  NO PARTS R & R.  THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
